# SDR SWIA201743259

- Difficulty date: April 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY, CORROSION FOUND ON THE FLOORBEAM ANGLE AFT OF FRAME BS 280 BETWEEN STRINGERS 26L- 26R . AROUND THE NUT PLATE HOLES.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
